Title: Optimal addition of abscissas to quadrature formulas of Gauss and Lobatto type
Authors: Piessens, Robert ×
Branders, Mieke #
Issue Date: 1974
Publisher: Amer. Math. Soc., Providence, RI
Series Title: Mathematics of computation vol:28 issue:125 pages:135-139
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science